# SDR EIAA970021

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Fitting
- Part number: 76378133
- Condition: Corroded
- Location: Bs 1087
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, AFT ACCESSORY COMPARTMENT LEFT SIDE, HEAY INTERGRANULAR CORROSION AND A 2 INCH CRACK ON LONGERON SPLICE FITTING STATION 1087, LONGERON 21L.  REMOVED AND REPLACED FITTING IAW SRM 53-02, 51-30-2, 51-30-5, LONGERON 21L STATION 1087.  (M)
